Affordable Access

Publisher Website

The necessary and sufficient conditions of regularizability of degenerate sets of linear algebraic equations using the shift method

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
26
Issue
5
Identifiers
DOI: 10.1016/0041-5553(86)90033-9
Disciplines
  • Mathematics

Abstract

Abstract The problem of regularizing sets of linear algebraic equations using a regular bundle of matrices is considered. Theorems of convergence for exact and approximate data are proved. Vector formulae of the inversion of the matrix bundle are established.

There are no comments yet on this publication. Be the first to share your thoughts.